On a conjecture of Z. Ditzian

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

35 Scopus Citations
View graph of relations

Author(s)

  • Ding-Xuan Zhou

Detail(s)

Original languageEnglish
Pages (from-to)167-172
Journal / PublicationJournal of Approximation Theory
Volume69
Issue number2
Publication statusPublished - May 1992
Externally publishedYes

Abstract

A conjecture of Z. Ditzian on Bernstein polynomials is proved. This yields additional information on the problem of characterizing the rate of convergence for Bernstein polynomials. © 1992.

Citation Format(s)

On a conjecture of Z. Ditzian. / Zhou, Ding-Xuan.
In: Journal of Approximation Theory, Vol. 69, No. 2, 05.1992, p. 167-172.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review